# SDR DALA2024032603757

- Difficulty date: March 24, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 88,413 hours, 14,879 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: UNKNOWN
- Condition: Split
- Location: F/O Airspeed
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 1821 -ATB/RVSM- DUE TO F/O AIRSPEED SPLIT. CORRECTIVE ACTION: R/R F/O PITOT ADM. (5321402)
